MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-156
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 01/21/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation: lawyer.Follow-up is being conducted to determine initial reporter contact information.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle medical records received.After review of medical records the patient was revised due to post left total hip arthroplasty with acute displacement of polyethylene liner probably secondary to an episode of instability.There was some anterior wear on the 10 degrees hip which could have come from perhaps a subluxation or perhaps neck impingement.There was some minimal wear on the head.The liner and head were removed.Doi: (b)(6) 2007- dor: (b)(6) 2010 (left hip, first revision).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error since mrn 1818910-2020-20079 was found to be a duplicate report of mrn 1818910-2010-00577.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
PINN MAR +4 10D 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10535820
Report Number1818910-2020-20079
Device Sequence Number14153864
Product Code JDI
UDI-Device Identifier10603295014072
UDI-Public10603295014072
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-156
Device Catalogue Number121932156
Device Lot NumberAN3D31000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 32 +9 BL; ARTICUL/EZE BALL 32 +9 BL; PINN MAR +4 10D 32IDX56OD; PINNACLE SECTOR II CUP 56MM; PRODIGY SM STAT LNG LT 13.5MM; APEX HOLE ELIM POSITIVE STOP; ARTICUL/EZE BALL 32 +9 BL; ARTICUL/EZE BALL 32 +9 BL; PINN MAR +4 10D 32IDX56OD; PINNACLE SECTOR II CUP 56MM; PRODIGY SM STAT LNG LT 13.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR